| Model Number |
MAXTACK30 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the laparoscopic hernia repair, the motorized straight fixation device could not fit through a 5mm.Port due to the port design.The issue was resolved by using another company¿s device to complete the procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: vs101005, vs101005 5mm dil cann exp slv vstep*x3 (lot # unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.